Communications in Mathematical Physics

Intermittent transition to turbulence in dissipative dynamical systems

Paul Manneville and Yves Pomeau

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 74, Number 2 (1980), 189-197.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103907981

Mathematical Reviews number (MathSciNet)
MR0576270

Subjects
Primary: 58F13
Secondary: 65L20: Stability and convergence of numerical methods

Citation

Pomeau, Yves; Manneville, Paul. Intermittent transition to turbulence in dissipative dynamical systems. Comm. Math. Phys. 74 (1980), no. 2, 189--197. http://projecteuclid.org/euclid.cmp/1103907981.


Export citation